# SDR ASOA2015100713871

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,488 hours, 28,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR MESSAGE DURING CRUSE F/S REPORTED NO FUMES, SMOKE OR HEAT MESSAGE WENT OUT ON ITS OWN.  ENROUTE TO SGF A/C DIVERTED TO MEM DUE TO MAINTENANCE.  PERFORMED OPS TEST OF THE LAVATORY SMOKE-DETECTION SYSTEM IAW AMM 26-16-00.  NO DEFECTS NOTED ACFT  OK FOR SERVICE.
